# SDR REXA2014100901031

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 15,449 hours, 15,192 cycles
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Grommet
- Condition: Missing
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG VGV MISSING GROMMET & SEVERAL LOOSE.  SEAL AT AFT BOTTOM CORNER OF RT ENG ATR BOX IS TORN 432-24.  R & R RT ENG IAW CF 34 3 ENG CHANGE CHECKLIST & IAW AMM 71-00-00. COMPLIED WITH ALL REQUIRED OPERATIONS & LEAKS CHECK IAW CF 34 3 ENG CHANGE CHECKLIST & AMM 71-00-00-400-801, NO DEFECTS NOTED.  TW 2797 DUE 11/06/14, MILLIOHM METER 13 DUE 8/20/15, TW 2796 CAL DUE 8/6/15 & TW 1209 DUE 12/12/14.  R & R ENG IAW WO 54944 4000 0048.
